# SDR SWAA2015112546434

- Difficulty date: November 12, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 35,009 hours, 20,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM FLOOR SEAT TRACK, CRACKED AT BS 727B, RBL 45.  REPAIRED SEAT TRACK IAW EA.
